Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does over dosage of deriphyllin Retard 150 cause problem ?

What will happen if there is a over dosage(10 tablets) of deriphyllin Retard 150 is taken ?? What will happen if there is a over dosage(10 tablets) of deriphyllin Retard 150 is taken ??
Asked On : Fri, 27 May 2011
Answers:  1 Views:  972
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to health care magic
Excess use or over dosage of all medicines are harmful
Overdose of deriphylline causes many side effects common ones are unusual behavior, palpitations, irregular heartbeat, slight fever, fast breathing, sweating, extreme thirst, ringing ears, muscle twitching, frequent vomiting, seizures. Consult doctor immediately & get the patient admitted .
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”Disclaimer
Answered: Sat, 4 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor